# SDR USAA2010091391978

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 43,750 hours, 17,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 32 - PHX - EEL - ROW 10, A/C RIGHT, EMERGENCY EXIT LIGHT IS MISSING.  MAINTENANCE FOUND EMERGENCY LIGHT HAD BEEN KNOCKED OUT OF SIDEWALL MOUNT.  RE-INSTALLED LIGHT.
